# SDR CA051121002

- Difficulty date: June 16, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Skrsky S61N
- Engine: Ge CT581401
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Bearing Race
- Part number: SB2158102
- Condition: Damaged
- Location: Freewheel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON VISUAL INSPECTION BEFORE INSTALLATION IT WAS NOTED THAT THE BEARING HAD MULTIPLE AXIAL SCORING MARKS ON THE INNER RACE SURFACE.  THESE MARKS WERE DETECTABLE WITH A SCRIBE AND WERE BEYOND ALLOWABLE LIMITS AS PER THE OVERHAUL MANUAL.  THE BEARING WAS RETURNED TO THE OEM WHO SUPPLIED A NEW BEARING BUT DID NOT REPLY WITH A CAUSE AND ANALYSIS TO THE PROBLEM.  A FOLLOW UP E-MAIL REQUESTING THE RESULTS OF THEIR FINDINGS WAS SENT 10-NOV-05.
